# SDR EBVR20190408001

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800013
- Aircraft time: 10,631 hours, 7,093 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shroud
- Condition: Broken
- Location: Pilot Seats
- Part time: 10,631 hours, 7,093 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND CO-PILOT SEAT BACKREST INBD SHROUDS ARE BROKE. REPAIR WAS PERFORMED IAW AQRD REPAIR ERO-956706 REV.IR, APPROVED BY FORM FAA 8110-3, DATED APRIL 5TH, 2019.  REPAIRED BROKEN PILOT AND CO-PILOT SEAT IB BACKREST SHROUDS PER AQRD REPAIR. PILOT AND CO-PILOT SEATS FUNCTION CHECKED GOOD.
